# SDR A6WA2016021543546

- Difficulty date: February 7, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 34,905 hours, 32,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER AT RBL 27 ON THE FWD SIDE OF WING BOX, AT FS 409+123 IS CRACKED AT THE INBD LOWER SIDE IN THE FWD ECS COMPARTMENT, CRACK IS ABOUT 1.25" LONG.
